# SDR UIEA2020112402454

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF Z-STIFFNER AT BULK CARGO THRESHOLD, FOUND DOUBLER AT AFT SIDE OF FRAME 1417 CORRODED.  REMOVED AND REPLACED THE CORRODED DOUBLER AT THE AFT SIDE OF THE FRAME AT STA 1417 STR 32L-34L, IAW FAS EA 20031 REV R.
